# SDR VJ9800049

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CO030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, OPS CHECKED NORMAL IAW MM 33-50-0.
